Advertisement

Mathematische Annalen

, Volume 313, Issue 1, pp 69–82 | Cite as

Injective endomorphisms of real algebraic sets are surjective

  • Krzysztof Kurdyka
Mathematics Subject Classification (1991):14P10, 32D15, 32B10, 32C05, 32C07 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Krzysztof Kurdyka
    • 1
  1. 1. Université de Savoie, Laboratoire de Mathématiques, F-73376 Le Bourget du Lac, France (e-mail: Krzysztof.Kurdyka@univ-savoie.fr) FR

Personalised recommendations